# SDR UPS98826560

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SKIN ON TOP AT STA XOLDI 6.225 HAS 2 CRACKS AROUND RIVETS 8 FWD OF FRONT SPAR.  REPAIRED IAW SRM ADDN DC8-5720-4087.
